Taking Finasteride Without Needing It
Hello doctors at Balding Blog. Thanks a lot for such a wonderful site. It has truly answered a lot of concerns I have had. I write because I have a concern. Im a male that just turned 19 2 days ago, but have been shedding hair for about 9 months. I made the mistake of “self prescribing” so I have been on Finpecia for about 3 weeks now. The shedding is the same but I am wondering what I should do at this point. Should I stop taking the drug and see a doctor. Or should I continue taking it while I get the appointment. If you could please give me some advice I would be truly grateful.
Obviously, you should never self-prescribe medications. I can’t in good conscience tell you what to do here in regards to stopping or continuing the treatment. Keep in mind that after only a few weeks, you’re not likely going to notice a change in your hair loss. Here’s what you should do:
- You should go see a doctor.
- Get a diagnosis of what you are treating.
- Discuss the issue of taking any medication, if warranted, with your doctor.